# SDR FDEA201109274146

- Difficulty date: September 27, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 45,229 hours, 19,989 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: A5461105220000
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON SPIGOT RECEPTACLE UPPER AND LOWER FITTING CORRODED.  REMOVED THE SPIGOT FITTINGS PER SRM51-40-21 MACHINE THE MATING SURFACE OF THE NEW SPIGOT LOWER FITTING PER DWG A54611053.   HORNED THE BORES C/T THE LOWER AND UPPER SPIGOT FITTINGS PER DWG A54611821.  PERFORMED FLUORESCENT DYE MAGNETIC PARTICLE INSPECTION OF THE MACHINED SURFACE PER NTM51-80-00, NO CRACKS FOUND.  PICKED UP HOLES C/T THE LOWER AND UPPER SPIGOT FITTINGS, BROKE SHARE EDGES AND DEBURRED HOLES PER SRM 51-40-44.  CADMIUM PLATED THE REWORKED AREA PER SRM 51-21-10.  APPLED PRIMER AND TOPCOAT ON THE REWORKED SURFACE PER SRM 51-23-00.  APPLED SEALANT TO THE MATING SURFACES OF FITTINGS PER SRM 51-24-00.  INSTALLED THE SPIGOT LOWER AND UPPER FITTINGS AS PER DWG A54611821 & SRM51-40-21.
